教師資料查詢 | 類別: 期刊論文 | 教師: 林志娟 LIN JYH-JIUAN (瀏覽個人網頁)

標題:Improvements over the James-Stein Estimator: A Risk Analysis
學年
學期
出版(發表)日期1993/01/01
作品名稱Improvements over the James-Stein Estimator: A Risk Analysis
作品名稱(其他語言)
著者Chang, Ching-hui; Lin, Jyh-jiuan; Pal, Nabendu
單位淡江大學統計學系
出版者Abingdon: Taylor & Francis
著錄名稱、卷期、頁數Journal of Statistical Computation and Simulation 48(1-2), pp.117-126
摘要Consider the problem of estimating a p-variate (p≥3) normal mean vector under the squared error loss when the dispersion matrix is assumed to be the identity matrix. Here we study the risk functions of several estimators which are uniformly better than the James-Stein estimator.
關鍵字James-Stein Estimator; Squared error loss function; Risk function; Inadmissibility
語言英文
ISSN0094-9655
期刊性質
收錄於SCI
產學合作
通訊作者Nabendu Pal
審稿制度
國別英國
公開徵稿
出版型式紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!